# SDR CALA9801543

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolts
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR VERTICAL STABILIZER TENSION TIE BOLTS CORRODED AT TOP OF STABILIZER.  THE FOUR BOLTS WERE REMOVED AND REPLACED IAW SRM 55-20-00.
